Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Pandey, J.N.
and
Singh, O.P.
1991.
On the p-norm of the truncated n-dimensional Hilbert transform.
Bulletin of the Australian Mathematical Society,
Vol. 43,
Issue. 2,
p.
241.
Chaudhry, M. Aslam
1993.
Generalized Functions and Their Applications.
p.
29.
1995.
The Hilbert Transform of Schwartz Distributions and Applications.
p.
249.
Guzmán-Partida, Martha
2008.
Onn-dimensional Hilbert transform of weighted distributions.
Integral Transforms and Special Functions,
Vol. 19,
Issue. 4,
p.
235.
Wen, Zhihong
and
Deng, Guantie
2021.
The Bedrosian identity for generalized functions.
Mathematical Methods in the Applied Sciences,
Vol. 44,
Issue. 5,
p.
3588.